EconPapers    
Economics at your fingertips  
 

General Solutions of Fully Fuzzy Linear Systems

T. Allahviranloo, S. Salahshour, M. Homayoun-nejad and D. Baleanu

Abstract and Applied Analysis, 2013, vol. 2013, 1-9

Abstract:

We propose a method to approximate the solutions of fully fuzzy linear system (FFLS), the so-called general solutions . So, we firstly solve the 1-cut position of a system, then some unknown spreads are allocated to each row of an FFLS. Using this methodology, we obtain some general solutions which are placed in the well-known solution sets like Tolerable solution set (TSS) and Controllable solution set (CSS). Finally, we solved two examples in order to demonstrate the ability of the proposed method.

Date: 2013
References: Add references at CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/593274.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/593274.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:593274

DOI: 10.1155/2013/593274

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:593274